# SDR 98ZZZX4543

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535C37
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: ESC10304C4
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SCEL - REJECTED TAKEOFF DUE TO FAILURE OF RIGHT ENGINE TO DEVELOP TAKEOFF POWER INDICATED AT MAXIMUM THROTTLE 1.55 EPR AND 80 PERCENT N1.  REMOVED AND REPLACED RIGHT EEC, PERFORMED ENGINE RUN PER 71-00-00.  OPERATIONAL CHECK NORMAL.
